# SDR 9902029154

- Difficulty date: June 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8913E
- Make and model: Doug DC-9-14
- Aircraft serial: 45830
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND TAIL CONE CATWALK AND HANDLE EMERGENCY LIGHTING INOPERATIVE.  MAINTENANCE REPLACED POWER SUPPLY AND BATTERIES, OPERATIONAL CHECK NORMAL.
